MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE
Model Number 900076
Medical Device Problem Codes Break (1069); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Trigger lever gets stuck.Fs log# 99264.1216677-2022-00285 wallach ultra freeze 900076 (b)(4).
 
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Additional Manufacturer Narrative
Investigation findings: the complaint product was manufactured at csi on 03-nov-2017 and sold on 28-dec-2017.Device history record was reviewed, and no non-conformities related to the complaint condition were noted.A review of the two-year complaint history showed similar reported complaint conditions.The complaint unit was returned on a repair on 10/oct/2022.Visual examination of the complaint product revealed no physical damage.Complaint product was functionally evaluated and found not to function properly.Root cause: while no definitive root cause could be reliably determined, the potential cause may be from normal wear and tear.Corrective actions: the complaint unit was repaired and returned to the customer.The relief device was replaced.The unit was tested and found acceptable.Coopersurgical will continue to trend this complaint condition.
 
Event or Problem Description
Company representative confirmed "relief device not sealing to allow unit to build pressure.".

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
WALLACH ULTRA FREEZE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key15658554
Report Number1216677-2022-00285
Device Sequence Number14882027
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public888937010961
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown